MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/85MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/85MM; SCREW, FIXATION, BONE
Model Number 02.231.285
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent a hardware removal due to pain.The screw length of the four (4) variable angle locking screw and one (1) cannulated variable angle locking screw were too long and were causing pain.The screws were replaced with shorter screws.The procedure outcome is unknown.Concomitant device reported: unknown curved condylar plate (part# unknown, lot# unknown, quantity# unknown).This is report 4 of 5 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d7: updated explantation date.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
5.0MM VARIABLE ANGLE LOCKNG SCREW/SLF-TPNG/STRDRV/85MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10201214
Report Number2939274-2020-03011
Device Sequence Number16412073
Product Code HWC
UDI-Device Identifier10886982062246
UDI-Public(01)10886982062246
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.231.285
Device Catalogue Number02.231.285
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/16/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date06/26/2020
Supplement Report FDA Received Date07/15/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0MM CANNULATED VA LOCKING SCREW/90MM.; 5.0MM VA LOCKNG SCREW/85MM.; 5.0MM VA LOCKNG SCREW/90MM.; 5.0MM VA LOCKNG SCREW/90MM.; UNK - PLATES: 4.5MM VA LCP CONDYLAR PLATE.; 5.0MM CANNULATED VA LOCKING SCREW/90MM; 5.0MM VA LOCKNG SCREW/85MM; 5.0MM VA LOCKNG SCREW/90MM; 5.0MM VA LOCKNG SCREW/90MM; UNK - PLATES: 4.5MM VA LCP CONDYLAR PLATE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR